Doctor insights on:
Femara Attack Joints
It causes pain!: Femara doesn't really "attack" the joints, but it definitely causes joint pain! this occurs in 4 out of 10 women taking the drug. It is likely due to lowering of blood estrogen levels. Sometimes switching to another similar drug (anastrazole, aka arimidex) can help. If your vitamin d level is low, getting it back to normal levels with supplements can help the joint pain. ...Read moreSee 1 more doctor answer
Does pycnogenol interfere with femara? It helps alleviate my joint pain and side effects from the femara.
Femara!!!: It is definitely the femara! almost half of women taking Femara get moderate to severe joint pain. Sometimes switching to a different aromatase inhibitor helps. Make sure your doctor knows you're having pain. If your vitamin d level is low, increasing it can improve the pain. But it's really a troublesome side effect, and i'm so sorry you have it. Ask your doc for relief so you stay on the drug! ...Read more
Hi, i stopped taking femara two weeks ago - cold turkey and have been having a lot of headaches, dizziness, nausea, muscle and joint pains, tiredness?
Different action: Tamoxifen blocks the estrogen receptor, while Femara blocks the formation of estrogen. Estrogen levels are not lowered by tamoxifen, but they are lowered by femara. Both cause hot flashes, bone loss, depression, memory problems and decreased libido. Tamoxifen increases blood clot and uterine cancer risk and causes vaginal discharge, while Femara causes more joint pain and vaginal dryness. ...Read moreSee 1 more doctor answer
Hot flashes, etc.: The most common side effects of Femara include hot flashes, joint pain, headaches, back pain, and increased sweating. Less common side effects include nausea, vomiting, weight changes, and constipation. Despite this laundry list of possibilities, in reality, most people tolerate Femara very well. ...Read moreSee 1 more doctor answer
Rarely: Femara causes bad side effects for many women. And we've learned that many women stop taking it without telling their doctor. Unfortunately those women have a higher risk of breast cancer returning. Better than stopping is to ask your onc to consider switching to a similar drug, and treat your side effects. I give medication for hot flashes, vaginal dryness, and bone/joint pain. Hang in there! ...Read moreSee 1 more doctor answer
See full answer: Currently the alternatives to Femara (also known as letrozole) are Arimidex (anastrozole) and Aromasin (exemestane). All 3 belong to a class of medications known as aromatase inhibitors and can help reduce the risk of breast cancer recurrence. Another type of medication, tamoxifen, is known as a selective estrogen receptor modulator, or serm - it is primarily used in premenopapusal women. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Femara and stiff joints
- Femara causing joint pain
- Can whisky cause joint pain?
- Ask a doctor a question free online
- Can lexapro cause joint pain?
- Hard bump on thumb joint
- Big toe joint is swollen but not gout
- Heart attack
- Talk to a gynecologist online for free